Works matching DE "NUMERICAL solutions to initial value problems"
Results: 214
On entropy stable schemes for degenerate parabolic multispecies kinematic flow models.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 5, p. 1847, doi. 10.1002/num.22381
- By:
- Publication type:
- Article
The time-dependent von Kármán plate equation as a limit of 3d nonlinear elasticity.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 1/2, p. 241, doi. 10.1007/s00526-010-0360-0
- By:
- Publication type:
- Article
On the initial-boundary-value problem in a half-strip for a generalized Kawahara equation.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 1, p. 17, doi. 10.1007/s10958-015-2291-y
- By:
- Publication type:
- Article
Multi-Weighted Parabolic Equations and Systems.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 2, p. 267, doi. 10.1007/s10958-013-1452-0
- By:
- Publication type:
- Article
Approximation of nonlinear differential functional equations.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 5, p. 669, doi. 10.1007/s10958-013-1279-8
- By:
- Publication type:
- Article
The free boundary problem without initial condition.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 1, p. 86, doi. 10.1007/s10958-012-1052-4
- By:
- Publication type:
- Article
A convergent two-level linear scheme for the generalized Rosenau-KdV-RLW equation.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 5, p. 2226, doi. 10.3906/mat-1901-110
- By:
- Publication type:
- Article
On the existence and uniqueness of solutions to dynamic equations.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1027, doi. 10.3906/mat-1612-40
- By:
- Publication type:
- Article
On the stability of basisness in L<sub>p</sub> (1 < p < + ∞) of cosines and sines.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 1, p. 47, doi. 10.3906/mat-0908-160
- By:
- Publication type:
- Article
On the construction of iterated collocation-type approximations for linear fractional differential equations.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2024, v. 28, n. 2, p. 271, doi. 10.12697/ACUTM.2024.28.20
- By:
- Publication type:
- Article
Invariant Solution for Two-dimensional and Axisymmetric Jet of Power-Law Fluids.
- Published in:
- Applications & Applied Mathematics, 2022, v. 17, n. 2, p. 1
- By:
- Publication type:
- Article
Finite Difference Schemes for Variable Order Time-Fractional First Initial Boundary Value Problems.
- Published in:
- Applications & Applied Mathematics, 2017, v. 12, n. 1, p. 112
- By:
- Publication type:
- Article
Application of Reduced Differential Transform Method for Solving Nonlinear Reaction-Diffusion-Convection Problems.
- Published in:
- Applications & Applied Mathematics, 2015, v. 10, n. 1, p. 162
- By:
- Publication type:
- Article
NUMERICAL SOLUTION OF INITIAL VALUE PROBLEMS BY RATIONAL INTERPOLATION METHOD USING CHEBYSHEV POLYNOMIALS.
- Published in:
- Global Journal of Pure & Applied Sciences, 2019, v. 25, n. 2, p. 185, doi. 10.4314/gjpas.v25i2.8
- By:
- Publication type:
- Article
SPECIAL ALGORITHM FOR THE NUMERICAL SOLUTION OF SYSTEM OF INITIAL VALUE PROBLEMS FOR ORDINARY DIFFERENTIAL EQUATIONS USING BLOCK HYBRID EXTENDED TRAPEZOIDAL RULE OF SECOND KIND.
- Published in:
- Science World Journal, 2017, v. 12, n. 4, p. 19
- By:
- Publication type:
- Article
PARALLEL FACTORIZATIONS IN NUMERICAL ANALYSIS.
- Published in:
- Scalable Computing: Practice & Experience, 2009, v. 10, n. 4, p. 385
- By:
- Publication type:
- Article
VECTORIZED SOLUTION OF ODES IN MATLAB.
- Published in:
- Scalable Computing: Practice & Experience, 2009, v. 10, n. 4, p. 337
- By:
- Publication type:
- Article
Diagonally Implicit Block Backward Differentiation Formulas for Solving Ordinary Differential Equations.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/767328
- By:
- Publication type:
- Article
Radially Symmetric Solutions of a Nonlinear Elliptic Equation.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/608576
- By:
- Publication type:
- Article
Numerical Simulations of BVPs and IVPs in Fiber Spinning Using Giesekus Constitutive Model in hpk Framework.
- Published in:
- International Journal for Computational Methods in Engineering Science & Mechanics, 2009, v. 10, n. 2, p. 143, doi. 10.1080/15502280802667617
- By:
- Publication type:
- Article
The Initial Value Problem for the Euler Equations of Incompressible Fluids Viewed as a Concave Maximization Problem.
- Published in:
- Communications in Mathematical Physics, 2018, v. 364, n. 2, p. 579, doi. 10.1007/s00220-018-3240-7
- By:
- Publication type:
- Article
Entropy Decay for the Kac Evolution.
- Published in:
- Communications in Mathematical Physics, 2018, v. 363, n. 3, p. 847, doi. 10.1007/s00220-018-3263-0
- By:
- Publication type:
- Article
On the uniqueness of the solutions of an initial boundary-value problem for the system of a heat-conducting two-phase mixture.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 3/4, p. 594, doi. 10.1134/S0001434610030405
- By:
- Publication type:
- Article
THE METHOD OF ITERATED SPLINES FOR INTEGRAL EQUATIONS WITH VANISHING DELAY.
- Published in:
- Annals of Oradea University - Mathematics Fascicola, 2018, v. 25, n. 1, p. 113
- By:
- Publication type:
- Article
ON THE INITIAL VALUE PROBLEM OF FRACTIONAL STOCHASTIC EVOLUTION EQUATIONS IN HILBERT SPACES.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 5, p. 1817, doi. 10.3934/cpaa.2015.14.1817
- By:
- Publication type:
- Article
GLOBAL EXISTENCE OF STRONG SOLUTIONS FOR 2-DIMENSIONAL NAVIER-STOKES EQUATIONS ON EXTERIOR DOMAINS WITH GROWING DATA AT INFINITY.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 4, p. 1613, doi. 10.3934/cpaa.2014.13.1613
- By:
- Publication type:
- Article
GLOBAL WELL-POSEDNESS OF SOME HIGH-ORDER SEMILINEAR WAVE AND SCHRÖDINGER TYPE EQUATIONS WITH EXPONENTIAL NONLINEARITY.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 1, p. 273, doi. 10.3934/cpaa.2014.13.273
- By:
- Publication type:
- Article
THE POINT-WISE ESTIMATES OF SOLUTIONS FOR SEMI-LINEAR DISSIPATIVE WAVE EQUATION.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 1, p. 237, doi. 10.3934/cpaa.2013.12.237
- By:
- Publication type:
- Article
Establishment of bounds for the statistical moments of the crack size, for the collipriest model, using the fast crack bounds method.
- Published in:
- Journal of Mechanical Science & Technology, 2019, v. 33, n. 6, p. 2777, doi. 10.1007/s12206-019-0524-6
- By:
- Publication type:
- Article
Comparative Analysis of Numerical Solutions of ODEs with Initial Value Problems using Improved Euler Methods.
- Published in:
- Scientia et Technica, 2021, v. 26, n. 3, p. 391, doi. 10.22517/23447214.24892
- By:
- Publication type:
- Article
On solutions for periodic generalized KdV equations.
- Published in:
- IMRN: International Mathematics Research Notices, 1997, v. 1997, n. 18, p. 899, doi. 10.1155/S1073792897000585
- By:
- Publication type:
- Article
TWO NEW SOLVABLE DYNAMICAL SYSTEMS OF GOLDFISH TYPE.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2010, v. 17, n. 3, p. 397, doi. 10.1142/S1402925110000970
- Publication type:
- Article
Lie symmetry analysis, invariant subspace method and q-homotopy analysis method for solving fractional system of single-walled carbon nanotube.
- Published in:
- Computational & Applied Mathematics, 2021, v. 40, n. 4, p. 1, doi. 10.1007/s40314-021-01486-7
- By:
- Publication type:
- Article
Explicit almost P-stable Runge-Kutta-Nyström methods for the numerical solution of the two-body problem.
- Published in:
- Computational & Applied Mathematics, 2015, v. 34, n. 2, p. 647, doi. 10.1007/s40314-014-0129-8
- By:
- Publication type:
- Article
Two-step-by-two-step PIRKN-type PC methods based on Gauss-Legendre collocation points for nonstiff IVPs.
- Published in:
- Computational & Applied Mathematics, 2015, v. 34, n. 1, p. 93, doi. 10.1007/s40314-013-0106-7
- By:
- Publication type:
- Article
Differential Transform Algorithm for Functional Differential Equations with Time-Dependent Delays.
- Published in:
- Complexity, 2020, p. 1, doi. 10.1155/2020/2854574
- By:
- Publication type:
- Article
The finite-time blowup of the solution of an initial boundary-value problem for the nonlinear equation of ion sound waves.
- Published in:
- Theoretical & Mathematical Physics, 2016, v. 187, n. 3, p. 835, doi. 10.1134/S0040577916060040
- By:
- Publication type:
- Article
GRAVITATIONAL SEARCH ALGORITHM SOLUTIONS OF INITIAL VALUE PROBLEMS FOR ORDINARY DIFFERENTIAL EQUATIONS.
- Published in:
- Advanced Mathematical Models & Applications, 2019, v. 4, n. 3, p. 232
- By:
- Publication type:
- Article
Numerical Solution of Drinfel'd Sokolov Wilson System Using Differential Quadrature and Finite Difference Methods.
- Published in:
- Karaelmas Science & Engineering Journal / Karaelmas Fen ve Mühendislik Dergisi, 2019, v. 9, n. 2, p. 232, doi. 10.7212/zkufbd.v9i2.1363
- By:
- Publication type:
- Article
Runge-Kutta projection methods with low dispersion and dissipation errors.
- Published in:
- Advances in Computational Mathematics, 2015, v. 41, n. 1, p. 231, doi. 10.1007/s10444-014-9355-2
- By:
- Publication type:
- Article
Author Index (Volume 32).
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2021, v. 32, n. 12, p. 1, doi. 10.1142/S0129183121990011
- Publication type:
- Article
Numerical solutions for fractional initial value problems of distributed-order.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2021, v. 32, n. 7, p. N.PAG, doi. 10.1142/S0129183121500960
- By:
- Publication type:
- Article
A NEW SYMMETRIC EIGHT-STEP PREDICTOR-CORRECTOR METHOD FOR THE NUMERICAL SOLUTION OF THE RADIAL SCHRÖDINGER EQUATION AND RELATED ORBITAL PROBLEMS.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2011, v. 22, n. 2, p. 133, doi. 10.1142/S0129183111016154
- By:
- Publication type:
- Article
On the Existence and Uniqueness of Solution for Initial Value Problem of Semi-Linear Heat Equation with Singular Coefficient.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2005, v. 29, n. 3, p. 601
- By:
- Publication type:
- Article
Optimization of two-step block method with three hybrid points for solving third order initial value problems.
- Published in:
- Journal of Nonlinear Sciences & Applications (JNSA), 2019, v. 12, n. 7, p. 450, doi. 10.22436/jnsa.012.07.04
- By:
- Publication type:
- Article
Monotone Technique in Terms of Two Monotone Functions in Finite System.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2011, v. 9, n. 3, p. 233
- Publication type:
- Article
Analyticity and Smoothing Effect for the Coupled System of Equations of Korteweg-de Vries Type with a Single Point Singularity.
- Published in:
- Acta Applicandae Mathematicae, 2011, v. 113, n. 1, p. 75, doi. 10.1007/s10440-010-9586-2
- By:
- Publication type:
- Article
Wavelet-based method for stability analysis of vibration control systems with multiple delays.
- Published in:
- Computational Mechanics, 2011, v. 47, n. 2, p. 161, doi. 10.1007/s00466-010-0534-9
- By:
- Publication type:
- Article
Unidirectional Heat-Gravitational Motion of Viscous Fluid in A Flat Channel with A Given Flow Rate.
- Published in:
- Journal of Applied Mechanics & Technical Physics, 2018, v. 59, n. 3, p. 416, doi. 10.1134/S0021894418030045
- By:
- Publication type:
- Article
Trapezoidal method for solving fuzzy initial value problems.
- Published in:
- Journal of Computational Analysis & Applications, 2012, v. 14, n. 1, p. 819
- By:
- Publication type:
- Article